Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Raleigh, NC

June 20, 2021Hoke County, Scotland County, North Carolina

NWS Raleigh, NC issued this special weather statement at Jun 20, 2021, 8:14 PM EDT for Hoke County, Scotland County, North Carolina. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2021, 8:14 PM EDT (00:14 UTC)
Expired
Jun 20, 2021, 9:15 PM EDT
In force
61 min
Issued by
NWS Raleigh, NC

Counties Hoke County, NC, Scotland County, NC

The radar

The Raleigh/Durham radar (KRAX), 119 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 484 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
484 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

183 
WWUS82 KRAH 210014
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
814 PM EDT Sun Jun 20 2021
 
NCZ075-084>086-210115-
Scotland NC-Richmond NC-Hoke NC-Moore NC-
814 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MOORE...
SCOTLAND...EASTERN RICHMOND AND HOKE COUNTIES UNTIL 915 PM EDT...

At 813 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Hamlet to Wakulla.
Movement was north at 25 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Laurinburg, Rockingham, Raeford, Pinehurst, Hamlet, Aberdeen, Maxton,
Hoffman, Antioch and Pinebluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3480 7968 3481 7980 3518 7971 3518 7968
      3516 7964 3516 7962 3519 7965 3510 7910
      3507 7909 3487 7914 3483 7919 3484 7935
      3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0013Z 194DEG 20KT 3484 7975 3478 7928 

$$

JD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jun 20, 7:40 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 20, 7:40 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
740 PM EDT Sun Jun 20 2021

.SYNOPSIS...
Tropical Depression Claudette will move northeast into southern
North Carolina around midnight and then off the coast north of the
Outer Banks by midday Monday morning. A cold front will approach the
area Monday night, slowly move across the Carolinas on Tuesday and
then stall on the Carolina coast on Wednesday.
&&

.NEAR TERM /THROUGH TONIGHT/...
As of 335 PM Sunday...

Latest surface analysis shows the center of Tropical Depression
Claudette moving into far northwestern South Carolina with a surface
pressure of around 1009 mb. A surface trough/warm front extending
east and northeast of Claudette was lifting north across central NC,
roughly near U.S. route 64. Tropical dewpoints in the mid to upper
70s were observed south of the boundary with SCAPE values well over
3000 J/g. North of the boundary, dew points are in the lower 70s.
Deep layer 0-6km shear values range around 25 kts with low level 0-
1km shear values ranging around 20 kts, especially south and east of
Raleigh. In addition, PW values are generally above 2.0 inches with
deep, rich tropical moisture in place.

The radar depiction is quite complicated this afternoon with
multiple lines and clusters of cells, differential heating
boundaries and the circulation of Claudette approaching. The wind
field will strengthen into this evening as the Claudette's
circulation approaches. SPC outlined the southern portions of the
Sandhills and southern Coastal Plain in a slight risk, in the
favorable juxtaposition of greater instability and near and to the
right of the TC circulation. Additional convection is expected to
develop this afternoon across the south and evening with perhaps a
break during the mid evening before before Claudette and convection
near its center moves into the southern Piedmont by around midnight,
across the Sandhills between midnight and 4am and then across the
southern Coastal Plain during the predawn and daybreak hours. Strong
forcing associated with the circulation combined with locally
maximized moisture advection near the low should yield another
period of locally strong storms and heavy rainfall across the far
southern Piedmont, Sandhills and southern Coastal Plain late
tonight. UH tracks associated with convection this afternoon/evening
in the the general instability are scattered across the eastern
Piedmont and Coastal Plain and from Claudette's circulation
overnight, closer to the coast.

Rainfall amounts will vary across the region, with a general half
inch expected along the NC/VA border and closer to 2 inches across
the Sandhills/southern Coastal Plain. Locally higher amounts of 2 to
possible 4 inches are possible.

Mild and muggy lows are expected tonight in the lower to mid 70s.
-Blaes

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 305 PM Sunday...

As the upper trough associated with Claudette moves off the coast on
Monday morning, heights rise as shortwave ridging moves into the
central Carolinas. As often occurs behind a departing TC, subsidence
and deep mixing should produce improving sky conditions and warmer
temperatures. CAMs suggest some isolated convection may develop
across the higher terrain and move into the western Piedmont late in
the afternoon. Otherwise it should be dry during the late morning
into the early evening. As a trough approaches from the west
overnight, a few showers may move into the western Piedmont toward
morning. Main forecast adjustment was to raise highs a degree or two
into the 90 to 95 degree range. With increasing clouds ahead of the
approaching upper trough and stirring winds, lows should only drop in
the 70 to 75 range. -Blaes
&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 122 PM Sunday...

A rather deep long-wave trough moving across the ern US will push a
cold front across central NC during the afternoon and evening hours
on Tuesday.  The best opportunity for sunshine during the early half
of the day will likely be across the eastern 2/3rd of our zones
(with that area perhaps still under the influence of subsidence on
the back side of Claudette).  That sunshine should allow for
destabilization with heating of the day; and that, when combined
with a vigorous upper level wind fields and a likely ongoing
prefrontal band of showers and tstms should set the stage for a
round of isold severe t-storms with damaging straight-line winds the
primary threat Tuesday afternoon and evening.  Highs Tuesday may be
limited by increasing clouds, but should still top out in the mid
80s.

The front will likely stall just offshore, given that a robust jet
streak on the east side of the upper trough quickly lifts out
Tuesday night, leaving an upper weakness over the Southeast.
However, the latest guidance keeps the boundary and moisture pooling
along it just far enough to our east to suggest that PoPs from
Wednesday through the rest of the work week should be at or below
climo, perhaps highest across our eastern zones owing to the
uncertainty with the final position of the stalled boundary.  Temps
during this time will start off 5+ deg below normal on Wednesday in
the wake of the cold front, but then gradually climb back to near
normal by week's end.

There's a fair amount of uncertainty for next weekend, as a
complicated upper pattern featuring a long-wave trough somewhere
invof the Great Lakes would suggest increasing rain chances for us
as the trough and assoc sfc cold front move east toward our area.
However, many differing details remain among the GFE and ECWMF and
their ensembles, so for now will feature PoPs near climo Saturday
and above-climo Sunday (with a cold front in the region) and temps
near climo during that time.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 740 PM Sunday...

Showers continue to move though central NC with any thunderstorm
activity confined to near the NC/SC border. As the circulation of
Claudette approaches, thunderstorms are expected to move north
affecting FAY and RDU with mostly just showers elsewhere. Greatest
confidence in fog is at GSO/INT tonight with all other locations
mainly expecting some IFR stratus tonight. After the stratus clears
and Claudette's circulation moves offshore tomorrow morning, expect
winds to be gusty through the afternoon into the evening hours.

Outlook: Another round of MVFR/IFR conditions appears likely Tuesday
coincident with showers and thunderstorm during the afternoon.
Improving conditions likely Wednesday through the end of the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Blaes
NEAR TERM...Blaes
SHORT TERM...Blaes
LONG TERM...np
AVIATION...AS/JJT
Hazardous weather outlook, Jun 20, 2:43 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
243 PM EDT Sun Jun 20 2021

NCZ078-085-086-088-089-211845-
Wayne-Scotland-Hoke-Cumberland-Sampson-
243 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

The circulation and moisture associated with Tropical Depression
Claudette will spread showers and and some strong thunderstorms
across the area through tonight. Some storms could be severe with
damaging winds and even an isolated tornado. In addition, periods of
heavy tropical rain are possible which may result in areas of
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will spread showers and thunderstorms across the area
on Tuesday and Tuesday night. Some of the storms will contain heavy
rain and a few may become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ008>011-024>028-040>043-073>077-083-084-211845-
Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-Edgecombe-
Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-
Anson-Richmond-
243 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

The circulation and moisture associated with Tropical Depression
Claudette will spread showers and thunderstorms across the area
through tonight. A few storms could become severe with damaging
winds, and possibly an isolated tornado. In addition, periods of
heavy tropical rain are possible which may result in some localized
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will spread showers and thunderstorms across the area
on Tuesday and Tuesday night. Some of the storms will contain heavy
rain and a few may become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007-021>023-038-039-211845-
Person-Forsyth-Guilford-Alamance-Davidson-Randolph-
243 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

The circulation and moisture associated with Tropical Depression
Claudette will spread showers and thunderstorms across the area
through tonight. Periods of heavy tropical rain are possible which
may result in some localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will spread showers and thunderstorms across the area
on Tuesday and Tuesday night. Some of the storms will contain heavy
rain and a few may become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 20, 2:32 PM EDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
232 PM EDT Sun Jun 20 2021

NCZ041-042-077-201915-
Johnston NC-Harnett NC-Wake NC-
232 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HARNETT...
SOUTHERN WAKE AND WESTERN JOHNSTON COUNTIES UNTIL 315 PM EDT...

At 231 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Cary to near
Lillington. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Raleigh, Cary, Lillington, Garner, Fuquay-Varina, Clayton, Angier,
Benson, Apex and Holly Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3588 7833 3536 7854 3533 7904 3553 7897
      3558 7892 3559 7894 3576 7888
TIME...MOT...LOC 1831Z 248DEG 29KT 3571 7875 3538 7891

np
Special weather statement, Jun 20, 3:21 PM EDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Raleigh NC
321 PM EDT Sun Jun 20 2021

NCZ040>042-075>077-202000-
Lee NC-Johnston NC-Chatham NC-Harnett NC-Wake NC-Moore NC-
321 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MOORE...
HARNETT...LEE...SOUTHWESTERN WAKE...WEST CENTRAL JOHNSTON AND
SOUTHEASTERN CHATHAM COUNTIES UNTIL 400 PM EDT...

At 320 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles southwest of
Goldston to 7 miles south of Sanford to near Lillington. Movement was
northeast at 45 mph.

Wind gusts up to 40 mph will be possible with these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Sanford, Lillington, Fuquay-Varina, Angier, Goldston, Holly Springs,
Broadway, Vass, Cameron and Seaforth Boat Dock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3548 7953 3577 7903 3549 7854 3518 7917
TIME...MOT...LOC 1920Z 239DEG 40KT 3548 7940 3537 7916 3543 7889

np
Special weather statement, Jun 20, 3:25 PM EDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
325 PM EDT Sun Jun 20 2021

NCZ083-202015-
Anson NC-
325 PM EDT Sun Jun 20 2021

...A STRONG THUNDERSTORM WILL AFFECT ANSON COUNTY UNTIL 415 PM EDT...

At 324 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sturdivants, or 13 miles east of Monroe, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Deadly cloud to ground lightning will also be possible with this
storm.

Locations impacted include...
Wadesboro, Ansonville, Polkton, Lilesville, Morven, Peachland,
McFarlan, Blewett Falls Lake and White Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3520 8027 3520 8024 3516 8022 3517 8020
      3515 8016 3517 8016 3514 8008 3511 8007
      3509 8002 3508 8000 3511 7997 3509 7991
      3504 7988 3501 7990 3498 7987 3495 7987
      3490 7985 3486 7990 3481 7992 3482 8032
TIME...MOT...LOC 1924Z 239DEG 39KT 3493 8032

np
Special weather statement, Jun 20, 4:13 PM EDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
413 PM EDT Sun Jun 20 2021

NCZ041-042-075-077-086-088-202115-
Johnston NC-Hoke NC-Harnett NC-Wake NC-Moore NC-Cumberland NC-
413 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MOORE...
HARNETT...NORTHWESTERN CUMBERLAND...SOUTHERN WAKE...WESTERN JOHNSTON
AND NORTHERN HOKE COUNTIES UNTIL 515 PM EDT...

At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Fuquay-Varina to near
Aberdeen. Movement was east at 30 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Lillington, Fort Bragg, Garner, Fuquay-Varina, Clayton, Dunn, Angier,
Benson, Godwin and Pope AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3558 7892 3560 7895 3564 7891 3582 7826
      3577 7825 3531 7853 3532 7854 3530 7858
      3520 7863 3512 7938
TIME...MOT...LOC 2012Z 249DEG 26KT 3562 7889 3514 7936

JD
Special weather statement, Jun 20, 6:24 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
624 PM EDT Sun Jun 20 2021

NCZ075-077-085-086-088-202330-
Scotland NC-Hoke NC-Harnett NC-Moore NC-Cumberland NC-
624 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MOORE...
SCOTLAND...SOUTHERN HARNETT...CUMBERLAND AND HOKE COUNTIES UNTIL 730
PM EDT...

At 624 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from 8 miles northwest of Pope AFB to near
Mccoll. Movement was east at 30 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Fayetteville, Laurinburg, Southern Pines, Raeford, Fort Bragg, Dunn,
Aberdeen, Maxton, Godwin and Pope AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3479 7966 3482 7962 3503 7949 3504 7946
      3506 7948 3521 7937 3539 7858 3534 7853
      3532 7854 3530 7858 3520 7864 3514 7864
      3485 7880 3483 7890 3490 7894 3495 7904
      3483 7919 3484 7935 3477 7933 3463 7946
TIME...MOT...LOC 2224Z 252DEG 26KT 3523 7915 3468 7947

JJT
Special weather statement, Jun 20, 8:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
814 PM EDT Sun Jun 20 2021

NCZ075-084>086-210115-
Scotland NC-Richmond NC-Hoke NC-Moore NC-
814 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MOORE...
SCOTLAND...EASTERN RICHMOND AND HOKE COUNTIES UNTIL 915 PM EDT...

At 813 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Hamlet to Wakulla.
Movement was north at 25 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Laurinburg, Rockingham, Raeford, Pinehurst, Hamlet, Aberdeen, Maxton,
Hoffman, Antioch and Pinebluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3480 7968 3481 7980 3518 7971 3518 7968
      3516 7964 3516 7962 3519 7965 3510 7910
      3507 7909 3487 7914 3483 7919 3484 7935
      3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0013Z 194DEG 20KT 3484 7975 3478 7928

JD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:21 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Sampson, Scotland54 min
Jun 20, 10:30 PM EDTSpecial Weather StatementRAHFranklin60 min
Jun 20, 11:00 PM EDTAreal Flood AdvisoryRAHFranklin, Granville, Wake3 hr

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.